# SDR GTIA20130725400

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 12,891 hours, 6,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Out Of Alignment
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT ROW 13 IS MAKING A LOUD HISSING NOISE.  REMOVED AND INSPECTED SEAL AT EXIT EMERGENCY DOOR ROW 13.R.  APPLIED LAYER OF COMMON GREASE ON THE CONTACT AREA OF THE SEAL IAW ACFT MM.
